Menu
 

Free same-day local delivery

Sign up for free Webster Paks

AU$21.99
Or 4 interest free payments of $5.50 with
 
More Info
Quantity
Codral Original Day & Night Tablets 24 Pack NZ PSE C3

The Codral Original Pseudoephedrine range offers powerful formulas for the temporary relief of cold & flu symptoms such as:

- Headaches and Fever
- Body Aches and Pain
- Blocked or Runny Noses
- Sore Throat

Codral Original Day & Night
- Non-Drowsy Day Tablets
- Night Tablets Allow Rest

Size

24 Tablets

Box Contents

16 Day Tablets
8 Night Tablets

Details

  • Temporary relief of cold & flu symptoms
  • Non-Drowsy Day Tablets
  • Night Tablets Allow Rest
  • 4 days of cover

Directions

Directions

Day: 2 white tablets as necessary
Night: 2 blue tablets
Maximum of 4 day & 2 night tablets in 24 hours.
Adults stop after 3 days.
Children stop after 48 hours except on medical advice.

Usage Advice

Headaches and Fever
Body Aches and Pain
Blocked or Runny Noses
Sore Throat

Safety Information

Warnings

Do not use:
- For children under 12 years
- If you are hypersensitive to any of the ingredients
- If you have taken paracetamol
- If you are taking antidepressants
- If you have taken antihistamines
- If blister foil is broken.
Pseudoephedrine may cause sleeplessness in some people. Night medication may cause drowsiness. If affected do not drive a vehicle or operate Machinery. Avoid alcohol.

Ingredients

Ingredients

Day: Paracetamol 500mg,
Pseudoephedrine Hydrochloride 30mg

Night: Paracetamol 500mg,
Pseudoephedrine hydrochloride 30mg,
Triprolidine hydrochloride 1.25mg

Contains

Day: Paracetamol 500mg,
Pseudoephedrine Hydrochloride 30mg

Night: Paracetamol 500mg,
Pseudoephedrine hydrochloride 30mg,
Triprolidine hydrochloride 1.25mg

Catalogue Mandatory Statements

Catalogue Mandatory Statements

CONTROLLED DRUG C3
KEEP OUT OF REACH AND SIGHT OF CHILDREN

AU$21.99
Or 4 interest free payments of $5.50 with
 
More Info
Quantity